# SDR CA991229046

- Difficulty date: December 4, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 2,589 hours
- Engine: Rotax ROTAX912
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Manifold
- Part number: 2078000107
- Condition: Separated
- Location: Engine Exhaust
- Part time: 2,396 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AS THE AIRCRAFT DEVELOPED TAKE-OFF POWER, THE PILOT NOTICED ABNORMAL ENGINE NOISE AND ABORTED THE TAKE-OFF.  AN INSPECTION OF THE ENGINE REVEALED THAT THE LEFT REAR EXHAUST MANIFOLD HAD SEPARATED FROM ITS MOUNTING FLANGE. EXHAUST MANIFOLD REPLACED WITH PART NO. 20-7800-01-07.
